# SDR CALA2019030800367

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 64,260 hours, 22,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5331-02331 AC730, FUSELAGE SKIN STA 867-887, STR 22L-24L INTERIM REPAIR. PART 1, ITEM 2 TO INITIATE A DIP ON OR BEFORE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, TO PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02331. PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR THE INSPECTION REQUIREMENTS INITIATED DIP AS PER ABOVE REQUIREMENTS.
